Convex dependence of solutions of differential equations in a Banach space relative to initial time

Z. Drici, V. Lakshmikantham, W. Walter

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)629-635
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number5
StatePublished - Dec 1 1998

ASJC Scopus Subject Areas

  • Analysis
  • Applied Mathematics


  • Banach space
  • Convex dependence
  • Differential equation

Cite this